Solving Space-Time Fractional Differential Equations by Using Modified Simple Equation Method

Kaplan M., Akbulut A., Bekir A.

COMMUNICATIONS IN THEORETICAL PHYSICS, vol.65, no.5, pp.563-568, 2016 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 65 Issue: 5
  • Publication Date: 2016
  • Doi Number: 10.1088/0253-6102/65/5/563
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.563-568
  • Keywords: symbolic computation, exact solution, space-time fractional differential equation, space-time fractional, Klein-Gordon equation, the space-time fractional breaking soliton equations, 1ST INTEGRAL METHOD, WAVE SOLUTIONS
  • Bursa Uludag University Affiliated: No


In this article, we establish new and more general traveling wave solutions of space-time fractional Klein Gordon equation with quadratic nonlinearity and the space-time fractional breaking soliton equations using the modified simple equation method. The proposed method is so powerful and effective to solve nonlinear space-time fractional differential equations by with modified Riemann Liouville derivative.